# SDR 96FDEA01522

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR5032, LT WING NR 1 SLAT O/B RIB FRAME HAS A2 INCH CRACK INDICATION AS VIEWED THROUGH LWR BORESCOPE ACCESS HOLE. * REMOVED AND REPLACED RIB PER SRM 53-00-01.
